# SDR TIMR20080001

- Difficulty date: February 13, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Aircraft: N239AL
- Make and model: Beech C-99
- Aircraft serial: U239
- Aircraft time: 21,410 hours, 34,167 cycles
- Engine: Pwa PT6A36
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 993880081
- Part serial: 848
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MLG DID NOT RETRACT AFTER TAKEOFF.  PILOT FLEW AC TO HOME BASE WITH GEAR DOWN.  INVESTIGATION REVEALED THAT FLUID WAS PASSING THE PISTON INTERNALLY.
